# SDR 99ZZZX2620

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N275RA
- Make and model: Israel ASTRA SPX
- Aircraft serial: 098
- System (JASC): 7730 · Engine Ignition Analyzer System
- Part: Deec
- Part number: 21188823003
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 612 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE MANUAL MODE LIGHT BLINKING.  DOWNLOADED DEEC, FOUND FAULT CODE 076.  TROUBLESHOT TO DEEC.  REPLACED WITH SERVICEABLE UNIT.  OPS TESTED NORMAL.
